Hello doctor Iam taking (pantocid hp) for h.pilory. And I was too much constipated on the second day of medication. Than I take creamaffin plus laxative to clear. Today morning my stools was ok and I was feeling fresh but in the after noon I passed green colour stools and my lower abdomen and both sides of lower abdomen is paining too much. What is it ? What should I do now?
Recently i am been diagnosed by early liver cirrhosis.
My required meditation are already started but i would like to know what diet i need to follow now and what food i need to eat and what not to eat.
Gas not passing and abdominal pain in my body......not burping completely and abdomen swelling also
I m facing constipation from past 6 months. It started with change in bowel habits. Here are my symptoms...1. Constipation..2. Sore Throat..2. Mild abdominal pain on left side (only facing from last 4 days)..3. Shiny stools..4. Visible Mucus (not always; after having churna)..5. Headache(Not always)..6. Depression..7. Dry skin..8. Darkness of facial skin(maybe due to mood off)..9. Discomfort and Fatigue..10. Abdominal fullness, bloating..11. Stools which float on water..11. Loss of appetite...What shoul I do as i have tried isabgol, triphla, lavan bhaskara...Is it Irritable Bowel Syndrome?I am much worried about it...
Abdominal pain. pain in between rib upper abdomen and right side upper abdomen bloating, gas and indigestion and mild headache from last 4 years (without fever).when I first visit to a doctor, he advise for ultrasound, stool analysis and urine analysis test.and next day test done, when Dr seen my stool analysis test he says you have infection and prescribed me medicine name oxit-oz with a folcivit for 5 days.it almost cured me but after a month it came back.I visited many doctors and took many rounds of antibiotics and medicines but nothing works on me.last 3 months I got white coated tongue and every thing tastes bitter and still suffering